# SDR 9806689986

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND TAIL CONE OVERHEAD EMERGENCY LIGHT DIM.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
